# SDR SWAA2022012783673

- Difficulty date: June 21, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB BS 947 RBL21 WL155 INTERCOSTAL BAFFLE IS CRACK. / ACB B.S 947 RBL 21 WL 155 INTERCOSTAL BAFFLE IS CRACKED & FOUND OUT OF LIMITS REMOVED & REPLACED PER DWG 147A7500 & SRM 51-40-02
